Discussions By Condition: I cannot get a diagnosis.

Testosterone Replacement Therapy and Body odor changes

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 16, 2009
  • 07:51 AM

Is it possible for one to experience changes in body odor due to testosterone replacement therapy for men? I've been on "HRT" for several months and recently had the strength increased. My groin area has "smelled different"; not necessarily bad, but different. My underarms have gotten stinkier. The smell changes started shortly after the increase in dose.

The testosterone is compounded cream 4.5%

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?